# SDR 2024F00269

- Difficulty date: November 5, 2024
- Submitted: November 5, 2024
- Operation: General aviation
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 95,100 hours, 18,183 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Condition: Dirty
- Location: Aflots
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: TWO CONSECUTIVE FALSE "FIRE MAIN DECK AFT" AT 1942Z IN CRUISE. CORRECTIVE ACTION: CLEANED AFOLTS CARD YW8A005 PER FIM 2C-16 TASK 877. FIRE SYSTEM TEST PASSED. FIRE SYSTEM GROUND TEST PERFORMED IAW AMM 26-11-00. SYSTEM OK.
